# SDR CA110603001

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 69,035 hours
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT EXPERIENCED A FAILURE OF THE LEFT ENGINE.   CREW ELECTED TO DIVERT.  NR 1 ENGINE REPLACED IAW AMM.
